MathSciNet Relay Station
MathSciNet bibliographic data
MR228201 (37 #3785) 65.67
Gourlay, A. R.; Morris, J. Ll. Finite-difference methods for nonlinear hyperbolic systems. II. Math. Comp. 22 1968 549–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement